# SDR DU4R2006375

- Difficulty date: April 2, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 9930612
- Condition: Corroded
- Location: Bs 1145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PANEL SUPPORT AT L-2 DOORWAY THRESHOLD BS 1145.  FABRICATED AND INSTALLED REPAIR BRACKET 6" X 4" FROM 7075-T6 .071" IAW DOUGLAS DWG 9930612 AND MD-88 SRM 51-30-2.
